Multiplication is an open bilinear mapping in the banach algebra of functions of bounded wiener p-variation

Tiago Canarias, Alexei Karlovich, Eugene Shargorodsky

Research output: Contribution to journalArticlepeer-review

10 Downloads (Pure)

Abstract

Let BVp[0, 1], 1 ≤ p < ∞, be the Banach algebra of functions of bounded p-variation in the sense of Wiener. Recently, Kowalczyk and Turowska [9] proved that the multiplication in BV1[0, 1] is an open bilinear mapping. We extend this result for all values of p ∈ [1, ∞).

Original languageEnglish
Pages (from-to)121-148
Number of pages28
JournalReal Analysis Exchange
Volume46
Issue number1
DOIs
Publication statusPublished - 2021

Keywords

  • Banach algebra of functions of bounded wiener p-variation
  • Multiplication in a Banach algebra
  • Open bilinear mapping

Fingerprint

Dive into the research topics of 'Multiplication is an open bilinear mapping in the banach algebra of functions of bounded wiener p-variation'. Together they form a unique fingerprint.

Cite this